Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 17, 2023, 2:10 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2023, 2:10 PM EDT (18:10 UTC)
- Expired
- Apr 17, 2023, 2:30 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 47 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 2:13 PM EDT | HAIL 0.88 | 3 W Aventura, FL | HAIL UP TO NICKEL-SIZE REPORTED ON IVES DAIRY ROAD BETWEEN AVENTURA AND MIAMI GARDENS. |
| Apr 17, 2:15 PM EDT | HAIL 0.7 | 1 Sw Hallandale, FL | HAIL RANGING FROM PEA TO DIME SIZE WITH 40MPH WINDS OBSERVED IN HALLANDALE BEACH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
937
WUUS52 KMFL 171810
SVRMFL
FLC011-086-171845-
/O.NEW.KMFL.SV.W.0013.230417T1810Z-230417T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
210 PM EDT Mon Apr 17 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
Southern Broward County in southeastern Florida...
* Until 245 PM EDT.
* At 210 PM EDT, a severe thunderstorm was located over Aventura, or
over Hallandale, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hollywood, Hallandale, North Miami, North Miami Beach and Aventura.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2591 8018 2600 8018 2603 8009 2592 8010
TIME...MOT...LOC 1810Z 238DEG 24KT 2596 8014
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NC1 follow-up statement
821
WWUS52 KMFL 171830
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
230 PM EDT Mon Apr 17 2023
FLC011-086-171839-
/O.CAN.KMFL.SV.W.0013.000000T0000Z-230417T1845Z/
Miami-Dade FL-Broward FL-
230 PM EDT Mon Apr 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2591 8018 2600 8018 2603 8009 2592 8010
TIME...MOT...LOC 1827Z 238DEG 24KT 2603 8002
$$
NCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 1:09 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 17, 1:09 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Miami FL 109 PM EDT Mon Apr 17 2023 ...New AVIATION... .UPDATE... Issued at 858 AM EDT Mon Apr 17 2023 A brief lull in convection this morning. However, as the frontal boundary begins to move across the peninsula another round of showers and storms will develop later this morning into the afternoon hours. A few cells have already developed over portions of the interior. Looking at the 12Z MFL sounding and the SPC latest mesoanalysis a localized stronger storm may be possible this afternoon as well. Effective bulk shear values are between 30-40kts as well as low- level 0-1km SRH values between 50-100 m2/s2. This will provide enough instability for the potential of some stronger storms this afternoon . We are seeing a few breaks in the clouds along the east coast this morning as well. This will lead to some additional diurnal heating and further support additional storms this afternoon and evening. Main impacts will be localized flooding with additional heavy rainfall associated with downpours, especially over areas that are very saturated. Given the environmental parameters stated above, the forecast and HWO now mention the possibility for a stronger storm with wind gust in excess of 40mph, small hail and funnel clouds. These would be associated with isolated storms in the favorable environment over the interior and east coast. Lingering rain as the front finally pushes through the area overnight, with drier air beginning to filter down the peninsula tomorrow. && .SHORT TERM... (Today through Tuesday) Issued at 314 AM EDT Mon Apr 17 2023 A cold front will continue through the Florida Peninsula on Monday and slow down as it approaches South Florida, which will keep hefty moisture lingering for the day. This will result in another muggy day as temperatures reach the low to mid 80s and dew points stay in the 70s. Aloft, a shortwave trough will move through Florida as well and provide an extra source of lifting for another potential round of afternoon and evening convection. As a result, showers and thunderstorms are likely once again especially in the eastern half of the CWA. There will be a chance for stronger storms created by coastal convergence again, but this risk is not as high as yesterday and will be influenced further by a possible sea breeze developing. In general, expect a few storms to develop that contain periods of heavy rain and gusty winds. Ensembles are pointing toward coastal Miami-Dade county at highest risk for the strongest storms and heavier rain where the highest POPs are located. As the front continues to shift southward and weaken, winds will eventually become more northerly and eventually northeasterly by Tuesday along with drier air filtering in. A few showers may linger Monday night into Tuesday, but this should come to an end as surface high pressure develops and becomes more prevalent over the SE CONUS by Tuesday morning. Skies will become increasingly clear on Tuesday with dry weather and warm temperatures. Temperatures will be in the low 80s on the east coast with mid 80s on the west coast as South Florida will be under a NE flow regime. && .LONG TERM... (Tuesday night through Sunday) Issued at 314 AM EDT Mon Apr 17 2023 Expecting drier air filtering into the region from the north Tuesday night and through the rest of the work week as the mid-lvl boundary finally shifts south. A dry and seasonable NErly flow will prevail on Wednesday, then shifting more E/SE on Thursday as high pressure north of the area shifts eastward. This will make for a fairly pleasant late week period with highs ranging from around 80 on the east coast to the mid 80s over the Interior/west coast. The Atlantic high will shift further out to sea Thursday and there may be just enough moisture return to support the return of coastal- convergence induced showers along the east coast. Heading into Friday-Saturday, guidance begins to diverge with the GFS/GEFS camp favoring a less amplified solution for the trough over the eastern US while the EC/CMC (and ensembles) favor a more amplified trough during this timeframe. Regardless, any (theoretical) cold frontal passage would hold off until after Saturday. Consequently, generally warm conditions should prevail with precip chances somewhat dependent upon the strength of any prefrontal warm advection regime. && .AVIATION... (18Z TAFS) Issued at 107 PM EDT Mon Apr 17 2023 VCTS for all east coast terminals with TEMPOs as well with MVFR/IFR conditions. Gusty winds will be possible with any storms that move over or near the terminals. Amendments will be likely with the scattered natures of the convection. Frontal boundary will clear out activity by this evening with northerly to northeasterly winds overnight. && .MARINE... Issued at 314 AM EDT Mon Apr 17 2023 A frontal boundary will continue to approach the area with more showers and thunderstorms possible on Monday, particularly for the Atlantic waters. Occasional rough seas are possible along with suddenly strong wind gusts and lightning with any storms. Winds will turn out of the N/NNW this afternoon and eventually NE by Tuesday. Seas are likely to rise to 3-5ft for Tuesday and Wednesday. && .BEACHES... An elevated risk of rip currents will be possible along the Gulf coast on Monday with increasing onshore wind flow behind a weak frontal passage. An elevated risk may be possible for the Atlantic beaches for the middle part of the week. && .PRELIMINARY POINT TEMPS/POPS... Miami 69 81 68 80 / 20 10 10 20 West Kendall 65 83 65 83 / 20 10 10 20 Opa-Locka 67 82 66 82 / 20 10 10 20 Homestead 66 81 67 81 / 30 20 10 20 Fort Lauderdale 69 79 69 80 / 20 10 10 20 N Ft Lauderdale 69 79 68 80 / 20 10 10 20 Pembroke Pines 68 81 67 82 / 20 10 10 20 West Palm Beach 66 79 67 80 / 10 0 0 10 Boca Raton 68 80 68 80 / 20 10 10 10 Naples 64 86 64 88 / 10 0 0 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Redman LONG TERM....AR AVIATION...Kelly
Hazardous weather outlook, Apr 17, 8:57 AM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 857 AM EDT Mon Apr 17 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 181300- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 857 AM EDT Mon Apr 17 2023 ... Showers/Storms Possible Across South Florida Today... ... Flooding Possible: Especially in Areas Still Saturated... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Today and tonight. Thunderstorms: Scattered thunderstorms will be possible over the interior and east coast region this afternoon and evening. Storms will bring the risks of frequent lightning, strong winds, and heavy rainfall. Wind: An isolated strong thunderstorm may be capable of producing wind gust in excess of 40mph. Hail: A strong storm this afternoon may be capable of producing small hail across South Florida. Funnel Clouds: Southern and eastern portions of South Florida will be in a favorable environment for funnel clouds this morning and afternoon. Flooding: Periods of heavy rain is possible in thunderstorms this afternoon into this evening, especially over the east coast. This could lead to localized flooding, especially over already saturated grounds from the recent flood event. Waterspouts: An isolated waterspout may be possible over the local South Florida waters within any showers and thunderstorms today. Rip Currents: There is a moderate risk of rip currents at the Gulf coast beaches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An elevated rip current risk is expected to develop for the mid- week period along the east coast beaches. Occasionally hazardous marine conditions will be possible with breezy winds into the end of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Apr 17, 12:30 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
1230 PM EDT Mon Apr 17 2023
FLZ071>074-171715-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1230 PM EDT Mon Apr 17 2023
...A cluster of strong thunderstorms will impact portions of
northern Miami-Dade and southern Broward Counties through 115 PM
EDT...
At 1229 PM EDT, National Weather Service meteorologists were
tracking a cluster of strong thunderstorms near Intersection Krome
And U.S. 27, or 9 miles west of Pembroke Pines, moving northeast at
30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Hollywood, Miramar, Davie, Plantation, Sunrise,
Weston, Cooper City, Sawgrass Mills Mall, Nova Southeastern
University, Royal Palm Ranches, Sunshine Acres, Intersection I-75 And
U.S. 27, Intersection I-75 And Griffin Road, Pine Island Ridge,
Intersection Krome And U.S. 27, East Toll Gate On Alligator Alley,
Country Club and Markham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2575 8075 2599 8084 2611 8057 2623 8034
2602 8020 2591 8039
TIME...MOT...LOC 1629Z 228DEG 28KT 2603 8049
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
NCSpecial weather statement, Apr 17, 12:39 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Miami FL
1239 PM EDT Mon Apr 17 2023
FLZ072-074-168-172-173-171715-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Coastal Miami Dade County FL-
1239 PM EDT Mon Apr 17 2023
...A strong thunderstorm will impact portions of southern Broward
County through 115 PM EDT...
At 1239 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over West Park, or over Hollywood, moving
northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach,
Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Lauderdale-By-The-Sea, Hallandale, Miami
Gardens, Lauderhill, Coconut Creek, Oakland Park and North
Lauderdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2629 8003 2602 8003 2593 8022 2610 8031
2633 8009
TIME...MOT...LOC 1639Z 227DEG 10KT 2601 8018
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NCSpecial weather statement, Apr 17, 1:13 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Miami FL
113 PM EDT Mon Apr 17 2023
FLZ068-071>074-168-172-173-171800-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
113 PM EDT Mon Apr 17 2023
...A strong thunderstorm will impact portions of north central
Miami-Dade and Broward Counties through 200 PM EDT...
At 112 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection I-75 And Griffin Road, or
over Pembroke Pines, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Miami Gardens, Hallandale, Lauderhill, Weston and Coconut Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2633 8003 2605 8005 2595 8020 2588 8046
2616 8052 2639 8006
TIME...MOT...LOC 1712Z 233DEG 33KT 2604 8036
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Apr 17, 1:35 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
135 PM EDT Mon Apr 17 2023
FLZ067-068-071-072-168-171800-
Inland Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
135 PM EDT Mon Apr 17 2023
...A strong thunderstorm will impact portions of north central
Broward and southeastern Palm Beach Counties through 200 PM EDT...
At 134 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 9 miles west of Coral Springs, moving northeast
at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coral Springs, Boca Raton, Delray Beach, Highland Beach, Parkland,
Loxahatchee NWR, Mission Bay, Hamptons At Boca Raton, Kings Point,
Dunes Road, Whisper Walk, Boca Del Mar, Boca Pointe, Fau South
Campus, Boca West, Hillsboro Pines, South County Regional Park,
Sandalfoot Cove, Morikami Park and Villages Of Oriole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2617 8051 2634 8065 2660 8022 2640 8004
TIME...MOT...LOC 1734Z 241DEG 15KT 2628 8041
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
GRSpecial weather statement, Apr 17, 1:52 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
152 PM EDT Mon Apr 17 2023
FLZ072-074-172-173-171815-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
152 PM EDT Mon Apr 17 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 215 PM EDT...
At 152 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Gladeview, or over Hialeah, moving
northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Hollywood, Miami Beach, Surfside, Hallandale, Miami
Gardens, North Miami, Doral, North Miami Beach, Aventura, Miami
Lakes, Hialeah Gardens, Sunny Isles Beach, Opa-Locka, West Park,
Miami Springs, Miami Shores, North Bay Village and El Portal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2577 8031 2591 8035 2602 8010 2583 8010
TIME...MOT...LOC 1752Z 241DEG 28KT 2585 8025
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
GRSpecial weather statement, Apr 17, 1:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
159 PM EDT Mon Apr 17 2023
FLZ071>074-172-173-171845-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
159 PM EDT Mon Apr 17 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 245 PM EDT...
At 159 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Cooper
City, or over Pembroke Pines, moving northeast at 30 mph.
HAZARD...Funnel clouds, winds in excess of 40 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Pompano Beach,
Davie, Plantation, Sunrise, Tamarac, Lauderdale-By-The-Sea,
Hallandale, Miami Gardens, Lauderhill, Weston, Oakland Park,
Lauderdale Lakes, Dania Beach, Cooper City, West Park and Wilton
Manors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2618 8003 2603 8003 2594 8023 2593 8038
2606 8045 2626 8008
TIME...MOT...LOC 1759Z 238DEG 25KT 2603 8031
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
NCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Apr 16, 8:01 PM EDT | Special Marine Warning | MFL | 29 min | |
| Apr 16, 8:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Apr 16, 8:20 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Apr 16, 8:34 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Apr 16, 9:25 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 16, 11:50 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
| Apr 17, 12:32 AM EDT | Areal Flood Advisory | MFL | Collier | 88 min |
| Apr 17, 12:44 AM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Apr 17, 2:00 AM EDT | Special Weather Statement | MFL | Collier, Monroe | 60 min |
| Apr 17, 2:40 AM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Apr 17, 2:45 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 17, 2:54 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 36 min |
| Apr 17, 3:22 AM EDT | Special Marine Warning | MFL | 38 min | |
| Apr 17, 3:33 AM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Apr 17, 7:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Apr 17, 8:27 AM EDT | Special Marine Warning | MFL | 48 min | |
| Apr 17, 8:39 AM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Apr 17, 10:37 AM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Apr 17, 11:06 AM EDT | Tornado Warning | MFL | Broward | 24 min |
| Apr 17, 11:30 AM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Apr 17, 11:39 AM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Apr 17, 12:10 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Apr 17, 12:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Apr 17, 12:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Apr 17, 12:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Apr 17, 1:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Apr 17, 1:19 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 26 min |
| Apr 17, 1:23 PM EDT | Tornado Warning | MFL | Palm Beach | 37 min |
| Apr 17, 1:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 17, 1:34 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Apr 17, 1:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Apr 17, 1:41 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 17, 1:50 PM EDT | Special Marine Warning | MFL | 25 min | |
| Apr 17, 1:52 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Apr 17, 1:59 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Apr 17, 2:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Apr 17, 2:12 PM EDT | Special Marine Warning | MFL | 33 min | |
| Apr 17, 2:18 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 95 min |
| Apr 17, 2:27 PM EDT | Special Marine Warning | MFL | 48 min | |
| Apr 17, 2:34 PM EDT | Special Marine Warning | MFL | 26 min | |
| Apr 17, 2:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Apr 17, 2:44 PM EDT | Small Craft Advisory | MFL | 8 hr | |
| Apr 17, 2:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Apr 17, 3:08 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 17, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 17, 4:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 17, 5:15 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 47 min |
| Apr 17, 6:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.